# SDR SWAA2022022380766

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 68,000 hours, 40,065 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING L/E PANEL 521 WB HAS DELAM / REPAIRED DELAM ON L/E PNL 521WB I.A.W B737 SRM 57-46-01-2R-1 AND 51-70-04-2R-10; REPAIRED ALUMINUM FOIL I.A.W SRM 51-70-14-2R-3 AND TOP COAT I.A.W AMM 51-21-99-300-801
